# SDR KCSA202008191136

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 96,934 hours, 16,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR FWD LOWER CORNER CRACKED.  FOUND DURING AD 2006-06-10 INSPECTION.
